EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/1T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-04-21 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Swelling/ Edema (4577)
| Date of Event |
11/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2022-01523, 1038671-2024-04790 d10: (b)(6) 200-21-09 - cr tibial insert sz 1, 9mm (b)(6) 200-01-01 - cemented cr femoral sz 1d, 1 (b)(6) 200-02-29 - three peg patella 29mm (b)(6) 1510-s - cemex system fast 70 gm (b)(6) 620-00-02 - platelet rich plasma kit with spray tips (b)(6) 620-11-02 - accelerate conc.Sys rep by 620-12-02 multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01523, 1038671-2024-04790.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported via legal documentation that approximately 96 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain and difficulty with weightbearing activities, and intermittent swelling.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant, as the cobalt chrome finish of the femoral was scratched due to articulation with the metal of the tibia, and the posteromedial rim of the tibia had remodeling which prevented new polyethylene from seating properly.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.